Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 10, Pages 1608–1627 (Mi zvmmf2824)  

This article is cited in 1 scientific paper (total in 1 paper)

Variational problems of radiation-transfer theory and the method of spherical functions

V. I. Gryn'

Moscow

Full text: PDF file (1897 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:10, 1445–1460

Bibliographic databases:
UDC: 517.958:536.71
MSC: Primary 45K05; Secondary 85A25
Received: 22.08.1991

Citation: V. I. Gryn', “Variational problems of radiation-transfer theory and the method of spherical functions”, Zh. Vychisl. Mat. Mat. Fiz., 32:10 (1992), 1608–1627; Comput. Math. Math. Phys., 32:10 (1992), 1445–1460

Citation in format AMSBIB
\Bibitem{Gry92}
\by V.~I.~Gryn'
\paper Variational problems of radiation-transfer theory and the method of spherical functions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 10
\pages 1608--1627
\mathnet{http://mi.mathnet.ru/zvmmf2824}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1202688}
\zmath{https://zbmath.org/?q=an:0790.45010}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 10
\pages 1445--1460
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LJ43700007}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2824
  • http://mi.mathnet.ru/eng/zvmmf/v32/i10/p1608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. V. I. Gryn', “Exact solutions to a steady-state radiation-transfer equation in one-dimensional planar and spherical geometries”, Comput. Math. Math. Phys., 37:7 (1997), 817–837  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:196
    Full text:74
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022